American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 78 found      Go to page: 1 2 3

[1] C. Lacave. 3D viscous incompressible fluid around one thin obstacle. Proc. Amer. Math. Soc. 143 (2015) 2175-2191.
Abstract, references, and article information   
View Article: PDF

[2] G. Seregin and V. Šverák. Rescalings at possible singularities of Navier--Stokes equations in half-space. St. Petersburg Math. J. 25 (2014) 815-833.
Abstract, references, and article information   
View Article: PDF

[3] Josef Bemelmans, Giovanni P. Galdi and Mads Kyed. On the steady motion of a coupled system solid-liquid. Memoirs of the AMS 226 (2013)
Book volume table of contents   

[4] Chris Orum and Mina Ossiander. Exponent bounds for a convolution inequality in Euclidean space with applications to the Navier-Stokes equations. Proc. Amer. Math. Soc. 141 (2013) 3883-3897.
Abstract, references, and article information   
View Article: PDF

[5] Mads Kyed. Asymptotic profile of a linearized Navier-Stokes flow past a rotating body. Quart. Appl. Math. 71 (2013) 489-500.
Abstract, references, and article information
View Article: PDF

[6] Ross Ingram. A new linearly extrapolated Crank-Nicolson time-stepping scheme for the Navier-Stokes equations. Math. Comp. 82 (2013) 1953-1973.
Abstract, references, and article information   
View Article: PDF

[7] Pengtao Sun, Lixiang Zhang, Chun Liu and Jinchao Xu. Full Eulerian modeling and effective numerical studies for the dynamic fluid-structure interaction problem. Contemporary Mathematics 586 (2013) 351-363.
Book volume table of contents   
View Article: PDF

[8] Abigail L. Bowers. Numerical approximation of a multiscale Leray model for incompressible, viscous flow. Contemporary Mathematics 586 (2013) 83-91.
Book volume table of contents   
View Article: PDF

[9] Erica M. D’Agnillo and Leo G. Rebholz. On the enforcement of discrete mass conservation in incompressible flow simulations with continuous velocity approximation. Contemporary Mathematics 586 (2013) 143-151.
Book volume table of contents   
View Article: PDF

[10] F. Guillén-González, F. Marques-Lopes and M. Rojas-Medar. On the approximate controllability of Stackelberg-Nash strategies for Stokes equations. Proc. Amer. Math. Soc. 141 (2013) 1759-1773.
Abstract, references, and article information   
View Article: PDF

[11] Lorenzo Brandolese and Maria E. Schonbek. Large time decay and growth for solutions of a viscous Boussinesq system. Trans. Amer. Math. Soc. 364 (2012) 5057-5090.
Abstract, references, and article information   
View Article: PDF

[12] Umberto Massari, Mariarosaria Padula and Senjo Shimizu. Loss of control of motions from initial data for pending capillary liquid. Quart. Appl. Math. 69 (2011) 569-601. MR 2850746.
Abstract, references, and article information
View Article: PDF

[13] Scott O. Wilson. Differential forms, fluids, and finite models. Proc. Amer. Math. Soc. 139 (2011) 2597-2604. MR 2784829.
Abstract, references, and article information   
View Article: PDF

[14] Sadek Gala. Remark on a regularity criterion in terms of pressure for the Navier-Stokes equations. Quart. Appl. Math. 69 (2011) 147-155. MR 2807982.
Abstract, references, and article information
View Article: PDF

[15] Ting Zhang and Daoyuan Fang. Random data Cauchy theory for the incompressible three dimensional Navier–Stokes equations. Proc. Amer. Math. Soc. 139 (2011) 2827-2837. MR 2801624.
Abstract, references, and article information   
View Article: PDF

[16] Donatella Donatelli. On the artificial compressibility method for the Navier-Stokes-Fourier system. Quart. Appl. Math. 68 (2010) 469-485. MR 2676972.
Abstract, references, and article information
View Article: PDF

[17] Ana Maria Soane and Rouben Rostamian. Variational problems in weighted Sobolev spaces on non-smooth domains. Quart. Appl. Math. 68 (2010) 439-458. MR 2676970.
Abstract, references, and article information
View Article: PDF

[18] S. Kracmar, S. Necasová and P. Penel. $L^{q}$-approach of weak solutions to stationary rotating Oseen equations in exterior domains. Quart. Appl. Math. 68 (2010) 421-437. MR 2676969.
Abstract, references, and article information
View Article: PDF

[19] Didier Bresch and Vuk Milisic. High order multi-scale wall-laws, Part I: The periodic case. Quart. Appl. Math. 68 (2010) 229-253. MR 2663000.
Abstract, references, and article information
View Article: PDF

[20] Jean-Yves Chemin and Isabelle Gallagher. Large, global solutions to the Navier-Stokes equations, slowly varying in one direction. Trans. Amer. Math. Soc. 362 (2010) 2859-2873. MR 2592939.
Abstract, references, and article information   
View Article: PDF

[21] Isabelle Gallagher and Marius Paicu. Remarks on the blow-up of solutions to a toy model for the Navier-Stokes equations. Proc. Amer. Math. Soc. 137 (2009) 2075-2083. MR 2480289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jishan Fan and Hongjun Gao. Regularity conditions for the 3D Navier-Stokes equations. Quart. Appl. Math. 67 (2009) 195-199. MR 2497603.
Abstract, references, and article information
View Article: PDF

[23] Dragos Iftimie and James P. Kelliher. Remarks on the vanishing obstacle limit for a 3D viscous incompressible fluid. Proc. Amer. Math. Soc. 137 (2009) 685-694. MR 2448591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Giovanni P. Galdi. A steady-state exterior Navier-Stokes problem that is not well-posed. Proc. Amer. Math. Soc. 137 (2009) 679-684. MR 2448590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alexey Cheskidov. Blow-up in finite time for the dyadic model of the Navier-Stokes equations. Trans. Amer. Math. Soc. 360 (2008) 5101-5120. MR 2415066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Grzegorz Karch and Nicolas Prioux. Self-similarity in viscous Boussinesq equations. Proc. Amer. Math. Soc. 136 (2008) 879-888. MR 2361860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. D. Bryuno and T. V. Shadrina. An axisymmetric boundary layer on a needle. Trans. Moscow Math. Soc. 68 (2007) 201-259. MR 2429271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Giovanni Cimatti. Existence of turning points for the response diagram of the Poiseuille flow with prescribed flow-rate. Quart. Appl. Math. 65 (2007) 523-528. MR 2354885.
Abstract, references, and article information
View Article: PDF

[29] Jorge San Martín, Takéo Takahashi and Marius Tucsnak. A control theoretic approach to the swimming of microscopic organisms. Quart. Appl. Math. 65 (2007) 405-424. MR 2354880.
Abstract, references, and article information
View Article: PDF

[30] Arian Novruzi. Existence of optimal shape for a system of conservation laws in a free air-porous domain. Quart. Appl. Math. 64 (2006) 641-661. MR 2284464.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 78 found      Go to page: 1 2 3